Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inductive dimension and inverse sequences of compact spaces


Author: M. G. Charalambous
Journal: Proc. Amer. Math. Soc. 81 (1981), 482-484
MSC: Primary 54F45
DOI: https://doi.org/10.1090/S0002-9939-1981-0597667-2
MathSciNet review: 597667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an inverse sequence of compact Hausdorff spaces each of which has inductive dimension one while the limit space of the sequence has large inductive dimension two.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45

Retrieve articles in all journals with MSC: 54F45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597667-2
Keywords: Inverse sequence, covering dimension, inductive dimension
Article copyright: © Copyright 1981 American Mathematical Society